# SDR AALA20150807006

- Difficulty date: July 20, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 48,808 hours, 19,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD FRAME HAS VISUAL INDICATION OF BEING CRACKED AT 1 O CLOCK POSITION, CRACK CONFIRMED VIA EDDY CURRENT INSPECTION.  REPAIRED IAW AARD 53-10-00-6 R6 & SB 737-53-1336.
